On the Multiplication of Alephs

Philip E.B. Jourdain

Mathematische Annalen (1908)

  • Volume: 65, page 506-512
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jourdain, Philip E.B.. "On the Multiplication of Alephs." Mathematische Annalen 65 (1908): 506-512. <http://eudml.org/doc/158358>.

author = {Jourdain, Philip E.B.},
journal = {Mathematische Annalen},
pages = {506-512},
title = {On the Multiplication of Alephs},
url = {http://eudml.org/doc/158358},
volume = {65},
year = {1908},

AU - Jourdain, Philip E.B.
TI - On the Multiplication of Alephs
JO - Mathematische Annalen
PY - 1908
VL - 65
SP - 506
EP - 512
UR - http://eudml.org/doc/158358
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.